# SDR GTIA2022121936840

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N961NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11003
- Aircraft time: 966 hours, 397 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP-R/R AFT MEGAPHONE PER SPIRIT AIRLINE EMERG EQ. LAYOUT DRAWING
